# SDR DALA2018082325216

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE BS 1344 BETWEEN LONGERONS 28L AND 25R IN THE  AFT CARGO.    THE FRAME ANGLE WAS REPLACED IAW  SRM  53-10-03, FIG 1, VOL 2, AND SRM  51-30-02, VOL 2.
